Digital Library
Close Browse articles from a journal
 
<< previous   
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 22 of 22 found articles
 
 
  Time-periodic solutions of the Einstein’s field equations II: geometric singularities
 
 
Title: Time-periodic solutions of the Einstein’s field equations II: geometric singularities
Author: Kong, DeXing
Liu, KeFeng
Shen, Ming
Appeared in: Science China mathematics
Paging: Volume 53 (2010) nr. 6 pages 1507-1520
Year: 2010
Contents:
Publisher: SP Science China Press, Heidelberg
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 22 of 22 found articles
 
<< previous   
 
 Koninklijke Bibliotheek - National Library of the Netherlands